# SDR 2008UALA02775

- Difficulty date: May 14, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 47,142 hours, 7,070 cycles
- Engine: Pwa PW40903
- System (JASC): 2897 · Fuel System Wiring
- Part: Circuit Card
- Part number: ELM4121
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FUEL PRESSURE PROBLEM.  AFTER TROUBLE SHOOTING FOUND FAULTY SIGNAL CONDITIONING CARD.  REPLACED SIGNAL CONDITIONING CARD PER MM24-09-00 ALL OPS NORMAL. ACFT OK FOR SERVICE.
